# SDR ASAA2014042107554

- Difficulty date: April 21, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 27,690 hours, 8,583 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Clogged
- Location: Nr 2 Eng Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING,  NR 2 ENGINE AMBER OIL FILTER BYPASS ILLUMINATED AND REMAINED SOLID UNTIL SHUTDOWN OF ENGINE.  ACFT GROUNDED.  R & R SCAVENGE OIL FILTER CLOGGING TRANSMITTER NR 2 ENG REF AMM 79-21-07-400-801-F00 LEAK CK GOOD, OPS CK NORMAL. R & R SCAVENGE OIL FILTER ELEMENT REF AMM 79-21-06.  NO CONTAMINATION FOUND, LEAK CK GOOD.  RAN NR 2 ENGINE FOR APPROX 5 MIN AMBER OIL FILTER BYPASS STAYED EXTINGUISHED. ACCOMPLISHED EEC BITE CK NR 2 ENG NO RECENT FAULTS.
